In this paper, we suggest and analyze some new derivative free iterative methods for solving nonlinear equation f (x) = 0 using a suitable transformation. We also give several examples to illustrate the efficiency of these methods. Comparison with other similar method is also given. These new methods can be considered as alternative to the developed methods. This technique can be used to suggest a wide class of new iterative methods for solving nonlinear equations.
Digital Object Identifier (DOI)
Ahmed Shah, Farooq; Aslam Noor, Muhammad; and Batool, Moneeza
"Derivative-Free Iterative Methods for Solving Nonlinear Equations,"
Applied Mathematics & Information Sciences: Vol. 08:
5, Article 12.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol08/iss5/12